Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from hypertension and water retention. Taking Amolpress and Aquvazid. History of hysterectomy. Can I take Ayurvedic medication with this?

HI I AM 50 YEARS OLD AND MY HYSTRECTOMY WAS DONE 14 YEARS BACK AND I DEVELOPED HIGH BLOODPRESSURE AND TAKING MEDICINES AMLOPRESS AT ONEC A DAY AND FOR WATER RETENTION IAM TAKING AQUVAZID...DAILY. MY WEIGHT IS AROUND 73 KGS.I WANT TO TAKE MEDARI AYURVEDIC SYRUP TO REDUCE OBESITY . IS IT ADVISBLE TO TAKE WITH THE ALLOPATHIC MEDICINE (FOR B P).WHAT ARE THESIDE EFFECTS?DR CAN YOU PLEASE ADVISE ON THIS ISSUE?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
It is not proper to take such an Ayurvedic preparation while you are on allopathic medications for your high blood pressure and water retention.Moreover such type of interactions of these medicines have not been studied and so it is better to avoid.
Another important point is that you must adopt dietary control and do regular exercises to reduce your weight instead of resorting to such type of weight loss medicines since their track record is dubious.
You can even consult a dietician to achieve your goal of weight loss.
Thanks
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor